# SDR DL73E000950

- Difficulty date: May 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- Aircraft time: 34,604 hours, 29,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 47908
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN ON EMER EXIT SEAT LIGHTS SEAT 28 DEF MID AFT CABIN EMER LIGHTS INOP.  SPLICED WIRES AT SEAT 28DEF AND REPLACED BATT CHARGER AND BATT PER MM, CHECKS OK.
